# SDR SWIA201439830

- Difficulty date: October 18, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 621 BULKHEAD WEB, FWD FACE, ALONG HEEL LINE AT RBL27.5, APPROXIMATELY WL90.  C-CHECK, INSTALLED ALL REPAIR PARTS IAW REO.
